# SDR SWAA2024061986950

- Difficulty date: May 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY INTERCOSTAL BS767+10 S-27R WL150<[01] CORROSION ON AFT CARGO BAY INTERCOSTAL BS 767+10? S-27R WL150 FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW INTERCOSTAL AT BS 767 TO 787 STR 27R WL 150 PER 53-00-04-1A-1; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 146A8130.;[02] VERIFIED CORRECTIVE ACTION 1
